# SDR AALA202408264256

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 30,207 hours, 12,502 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS DOOR ON LAVATORY-D IS DIFFICULT TO CLOSE AND OPEN. TIGHTENED LAVATORY-D THRESHOLD AND ADJUSTED LATCH ASSEMBLY, OPERTIONAL CCHECK NORMAL. PER CMM 25-40-64.
